# SDR IPXA2014011501396

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Inoperative
- Location: Lt Mlg Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,   LANDING GEAR WOULD NOT RETRACT.  PERFORMED QRH/AOM PROCEDURES,  CONTINUED ON TO DESTINATION.  JACKED ACFT AND PERFORMED RETRACTION TEST AND SYS CHECK IAW 32-31-00-0501.  R & R LT MLG PITCH DAMPER. OPERATED GEAR IN SYS 1 AND SYS 2 SEVERAL TIMES AND OPS CHECKED GOOD.
